# SDR MWEA011252

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 36,178 hours, 40,499 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Warning System
- Part number: 591335505
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE TAIL CONE WARNING LIGHT ILLUMINATED.  EXECUTED A LOW SPEED ABORT.  NR 3 AND 4 BRAKES WERE SMOKING AFTER RTO.  BRAKE TEMPS NEVER EXCEED 400 DEGREES AND OVERHEAT LIGHT NEVER CAME ON.  DEFERRED TAIL CONE ANNUNCIATOR SYSTEM PER MEL 53-1B T-FUNCTION C/W.  REINSTALLED LOCKING CABLE INTO AFT TAIL CONE DEPLOYMENT HANDLE BRACKET AND SWITCH ASSEMBLY PER MM 53-53-00.  OPS CHECK GOOD.  PERFORMED LIGHT ENERGY STOP INSPECTION PER MM 5-57-00.  NO ABNORMALITIES NOTED.
